# SDR 05FDEA01973

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-O/B FLAP I/B HINGE (WING SIDE), ACTUATOR ATTACHMENT O/B BORE FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 PG 602-607. FABRICATED BUSHING AND INSTALLED AS PER EA 1-5750-87610. (CLOSED)
